# SDR 200200186

- Difficulty date: March 21, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2484, LEFT LOWER BULKHEAD SPLICE FITTING AT STRINGER 23, CRACKED FROM LOWER INBOARD FASTENER.  REMOVED AND REPLACED FITTING PER SERVICE BULLETIN 53-2162, FIGURE 2.
